Alert archive / Oregon / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 27, NWS Medford, OR
NWS Medford, OR issued this severe thunderstorm warning at Aug 12, 2014, 12:09 PM PDT for Jackson County, Klamath County, Oregon. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2014, 12:09 PM PDT (19:09 UTC)
- Expired
- Aug 12, 2014, 1:00 PM PDT
- In force
- 51 min
- Issued by
- NWS Medford, OR
- Area
- Storm-based polygon
Counties Jackson County, OR, Klamath County, OR
The radar
The Medford radar (KMAX), 50 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 12:45 PM PDT | HAIL 0.5 | 18 Wsw Modoc Point, OR | PUBLIC REPORTS THAT THE BULK OF THE STORM PASSED TO THE EAST, BUT STILL RECEIVED DIME SIZED HAIL AND ESTIMATED WIND SPEEDS OF 20 MPH. HAIL DURATION 15 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 7.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -585 J/kg
- Mixed-layer LCL
- 2152 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
585 WUUS56 KMFR 121909 SVRMFR ORC029-035-122000- /O.NEW.KMFR.SV.W.0027.140812T1909Z-140812T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEDFORD OR 1209 PM PDT TUE AUG 12 2014 THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN KLAMATH COUNTY IN SOUTH CENTRAL OREGON... EXTREME EAST CENTRAL JACKSON COUNTY IN SOUTHWEST OREGON... * UNTIL 100 PM PDT * AT 1206 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SURVEYOR MOUNTAIN CAMPGROUND...OR 22 MILES WEST OF KLAMATH FALLS... AND MOVING NORTH AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT MCLOUGHLIN TRAILHEAD...FISH LAKE SNOW PARK...SUMMIT SNOWPARK... GREAT MEADOW SNOW PARK AND HIGHWAY 140 NEAR LAKE OF THE WOODS PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR LAKE OF THE WOODS...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM! && LAT...LON 4243 12233 4243 12206 4221 12215 4221 12225 TIME...MOT...LOC 1908Z 186DEG 11KT 4230 12220 $$ WRIGHT
3 follow-up statements
479 WWUS56 KMFR 121928 SVSMFR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 1228 PM PDT TUE AUG 12 2014 ORC029-035-122000- /O.CON.KMFR.SV.W.0027.000000T0000Z-140812T2000Z/ JACKSON OR-KLAMATH OR- 1228 PM PDT TUE AUG 12 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM PDT FOR SOUTHWESTERN KLAMATH AND EXTREME EAST CENTRAL JACKSON COUNTIES... AT 1224 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SURVEYOR MOUNTAIN CAMPGROUND...OR 21 MILES WEST OF KLAMATH FALLS...MOVING NORTH AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT MCLOUGHLIN TRAILHEAD...FISH LAKE SNOW PARK...SUMMIT SNOWPARK...GREAT MEADOW SNOW PARK AND HIGHWAY 140 NEAR LAKE OF THE WOODS PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR LAKE OF THE WOODS...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM! && LAT...LON 4243 12233 4243 12206 4221 12215 4221 12225 TIME...MOT...LOC 1926Z 185DEG 27KT 4231 12217 $$ WRIGHT
209 WWUS56 KMFR 121943 SVSMFR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 1243 PM PDT TUE AUG 12 2014 ORC029-121952- /O.CAN.KMFR.SV.W.0027.000000T0000Z-140812T2000Z/ JACKSON OR- 1243 PM PDT TUE AUG 12 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL JACKSON COUNTY IS CANCELLED... THE STORM HAS MOVED OUT OF JACKSON COUNTY. LAT...LON 4226 12224 4243 12226 4243 12206 4226 12213 TIME...MOT...LOC 1942Z 186DEG 23KT 4241 12215 $$ ORC035-122000- /O.CON.KMFR.SV.W.0027.000000T0000Z-140812T2000Z/ KLAMATH OR- 1243 PM PDT TUE AUG 12 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM PDT FOR WEST CENTRAL KLAMATH COUNTY... AT 1241 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HIGHWAY 140 NEAR LAKE OF THE WOODS...OR 23 MILES NORTHWEST OF KLAMATH FALLS...MOVING NORTH AT 20 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR LAKE OF THE WOODS...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 4226 12224 4243 12226 4243 12206 4226 12213 TIME...MOT...LOC 1942Z 186DEG 23KT 4241 12215 $$ WRIGHT
386 WWUS56 KMFR 121957 SVSMFR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 1257 PM PDT TUE AUG 12 2014 ORC035-122006- /O.EXP.KMFR.SV.W.0027.000000T0000Z-140812T2000Z/ KLAMATH OR- 1257 PM PDT TUE AUG 12 2014 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL KLAMATH COUNTY HAS EXPIRED... THE STORM HAS MOVED NORTH OF THE WARNING AREA AND THUS THE WARNING WAS ALLOWED TO EXPIRE. LAT...LON 4226 12224 4243 12226 4243 12206 4226 12213 TIME...MOT...LOC 1956Z 186DEG 23KT 4250 12214 $$ WRIGHT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 9:10 AM PDT, 2 hours 59 minutes earlier.
Area forecast discussion, Aug 12, 9:10 AM PDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
910 AM PDT TUE AUG 12 2014
.DISCUSSION...ANOTHER ACTIVE DAY IS ON TAP WITH SCATTERED TO
NUMEROUS THUNDERSTORMS MAINLY ALONG AND EAST OF THE CASCADES AND
IN NORTHERN CAL. CURRENT RADAR SHOWS ISOLATED STORMS ALREADY
FIRING UP OVER EASTERN DOUGLAS COUNTY AND A STRONGER LINE OF
STORMS MOVING NORTH OVER MODOC COUNTY. THE UPPER TROUGH OFFSHORE
IS MOVING EAST TOWARDS THE OREGON COAST AND THIS IS DRAWING THE
UPPER LOW THAT BROUGHT NUMEROUS THUNDERSTORMS TO THE AREA OVER THE
LAST FEW DAYS NORTH. ALL INDICATIONS ARE WE'LL HAVE A LOT OF ACTION
AS THE DAY PROGRESSES AND COULD NOT RULE OUT A FEW STRONG STORMS. MODEL
SOUNDINGS SHOW AN INVERTED V PROFILE WHICH WOULD SUGGEST STORMS
WILL PRODUCE LITTLE OR NO RAINFALL. THROUGH THIS EVENING. MODELS
ARE ALSO SHOWING DECREASING PWATS EAST OF THE CASCADES THIS
AFTERNOON. IF THAT WEREN'T ENOUGH MODELS ARE SHOWING 700 MB WINDS
BETWEEN 20-25 KTS EAST OF THE CASCADES AND EASTERN SISKIYOU AND
MODOC COUNTY. THEREFORE GUSTY WINDS ARE POSSIBLE, PARTICULARLY
NEAR THUNDERSTORMS WHERE GUSTY OUTFLOW WINDS ARE A GOOD BET.
THE UPPER TROUGH WILL TRANSITION TO AN UPPER LOW TONIGHT AND WILL
GRADUALLY PUSH INLAND WEDNESDAY. A COOLER AIR MASS WILL MOVE
OVERHEAD AS WELL, BUT WERE EXPECTING PLENTY OF CLOUD COVER WHICH
SHOULD LIMIT THE AMOUNT OF SURFACE HEATING AND TEMPERATURES OVER
MOST LOCATIONS WILL BE BELOW NORMAL. THIS SHOULD LIMIT THE AMOUNT
OF THUNDERSTORMS. MOST LIKELY IT WILL BE A DAY IN WHICH WE'LL HAVE
PLENTY OF SHOWERS WITH EMBEDDED THUNDER. WE'LL TAKE A CLOSER LOOK
AT THIS THIS MORNING AND FINE TUNE THE DETAILS FOR THE AFTERNOON
ISSUANCE OF THE FORECAST. -PETRUCELLI
&&
.AVIATION...BASED ON THE 12/12Z TAF CYCLE...IFR CIGS AREA LIKELY TO
CONTINUE THROUGH TUESDAY AFTERNOON ALONG AND NEAR THE COAST. EXPECT
ANOTHER BOUT OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND
EVENING. SMOKE FROM AREA WILDFIRES WILL CONTINUE TO IMPACT
VISIBILITY IN SOME AREAS THROUGH THE TAF PERIOD, PRIMARILY IN AND
NEAR SISKIYOU COUNTY. BTL
&&
.MARINE...UPDATED 300 AM PDT TUE 12 AUG 2014...
LOW PRESSURE CENTERED WEST OF THE COAST WILL MAINTAIN A SOUTH FLOW
TODAY THROUGH TONIGHT. THIS LOW WILL MOVE OVER THE COASTAL WATERS
LATE TONIGHT THROUGH WEDNESDAY MORNING WITH SHOWERS AND SHIFTING
WINDS. MIXED PERIOD WEST TO NORTHWEST SWELL WILL PERSIST THROUGH
TONIGHT. NORTH WINDS WILL BEGIN TO INCREASE WEDNESDAY EVENING
THROUGH THURSDAY...ESPECIALLY SOUTH OF CAPE BLANCO. BTL
&&
.PREV DISCUSSION... /ISSUED 728 AM PDT TUE AUG 12 2014/
UPDATE...
AND UPDATE WAS ISSUED EARLIER THIS MORNING TO EXTEND A SLIGHT
CHANCE OF THUNDERSTORMS WESTWARD TO THE COAST AND PORTIONS OF THE
COASTAL WATERS THROUGH TONIGHT. BTL
DISCUSSION...
NUMERICAL MODELS INDICATE TWO PULSES OF THUNDERSTORMS TODAY- ONE
FROM THE CASCADES ACROSS THE EAST SIDE THIS MORNING INTO MID AFTERNOON
ASSOCIATED WITH THE LOW KICKING OUT OF CALIFORNIA AND THE SECOND
ON THE WEST SIDE AND CASCADES THIS EVENING AS THE PACIFIC LOW
REACHES THE COAST. BTL
AVIATION...BASED ON THE 12/12Z TAF CYCLE...IFR CIGS AREA LIKELY TO
CONTINUE THROUGH TUESDAY AFTERNOON ALONG AND NEAR THE COAST. EXPECT
ANOTHER BOUT OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND
EVENING. SMOKE FROM AREA WILDFIRES WILL CONTINUE TO IMPACT
VISIBILITY IN SOME AREAS THROUGH THE TAF PERIOD, PRIMARILY IN AND
NEAR SISKIYOU COUNTY. BTL
MARINE...UPDATED 300 AM PDT TUE 12 AUG 2014...
LOW PRESSURE CENTERED WEST OF THE COAST WILL MAINTAIN A SOUTH FLOW
TODAY THROUGH TONIGHT. THIS LOW WILL MOVE OVER THE COASTAL WATERS
LATE TONIGHT THROUGH WEDNESDAY MORNING WITH SHOWERS AND SHIFTING
WINDS. MIXED PERIOD WEST TO NORTHWEST SWELL WILL PERSIST THROUGH
TONIGHT. NORTH WINDS WILL BEGIN TO INCREASE WEDNESDAY EVENING
THROUGH THURSDAY...ESPECIALLY SOUTH OF CAPE BLANCO. BTL
PREV DISCUSSION... /ISSUED 100 AM PDT TUE AUG 12 2014/
DISCUSSION...12/00Z NAM/GFS IN.
ANOTHER ROUND OF THUNDERSTORMS HAS DISSIPATED...BUT OTHERS MAY
FORM LATER THIS MORNING. THERE WILL BE AT LEAST TWO MORE DAYS OF
ACTIVITY.
A CUTOFF LOW REMAINS OFF THE CENTRAL CALIFORNIA COAST THIS
MORNING...AND A LONG WAVE TROUGH IS NOW NEAR 135W. MOIST SOUTHERLY
FLOW ALOFT PERSISTS OVER THE AREA...SO MOISTURE FOR THUNDERSTORMS
WILL CONTINUE TO BE ADVECTED INTO THE MEDFORD CWA.
TUESDAY LOOKS TO BE ANOTHER HOT DAY WITH SCATTERED AFTERNOON AND
EVENING THUNDERSTORMS. THE INCOMING LONG WAVE TROUGH WILL ABSORB
THE CUTOFF AND THE REMNANTS OF IT WILL MOVE NORTH THROUGH THE
MEDFORD CWA AS A SHORT WAVE TUESDAY. DUE TO INCREASING
MOISTURE...EXPECT THESE THUNDERSTORMS TO BE WETTER. SOME MAY
BECOME SEVERE. A RED FLAG WARNING REMAINS IN EFFECT THROUGH 11 PM
PDT TUESDAY FOR ALL OF THE MEDFORD CWA EXCEPT FOR THE
COAST...COAST RANGE...AND MOUNT SHASTA AREA. THE RED FLAG WARNING
FOR THOSE AREAS WILL EXPIRE LATER THIS MORNING.
THE TROUGH WILL MOVE OVER THE PACIFIC NORTHWEST WEDNESDAY WITH A
CLOSED LOW ALOFT OVER WESTERN OREGON. THIS WILL BRING IN
SIGNIFICANTLY COOLER AIR TO THE AREA. THIS TYPE OF PATTERN WOULD
NORMALLY SUPPORT SHOWER ACTIVITY BUT NOT MUCH IN THE WAY OF
THUNDERSTORMS. THE NAM12 SUGGESTS SIGNIFICANT INSTABILITY ON
WEDNESDAY BUT THE GFS...WHICH HAS BEEN MORE RELIABLE
LATELY...SUGGESTS A MORE STABLE REGIME. HOWEVER...SOME ISOLATED
THUNDERSTORMS MAY DEVELOP OVER THE CASCADE CREST
WEDNESDAY...MOVING UP INTO NORTHERN KLAMATH AND LAKE COUNTIES
WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING.
THE UPPER LOW WILL SLOWLY HEAD NORTHEAST AND WILL MOVE OVER
WASHINGTON STATE THURSDAY AFTERNOON. FLOW ALOFT WILL BECOME WEST
TO NORTH OVER THE AREA AND THIS WILL MAKE FOR A MORE STABLE
REGIME. THERE MAY BE SOME SHOWERS THAT DAY BUT NO THUNDERSTORMS.
A WEAK RIDGE WILL BUILD IN FRIDAY THROUGH THE WEEKEND. THERE WILL
BE SOME WEAK SHORT WAVES EMBEDDED IN THE FLOW...BUT OVERALL 500MB
HEIGHTS WILL CLIMB UNSTEADILY. EXPECT DRY CONDITIONS WITH A
WARMING TREND. TEMPERATURES WILL RISE TO ABOVE NORMAL VALUES
FRIDAY ON THE WEST SIDE AND SATURDAY ON THE EAST SIDE...AND WILL
CONTINUE TO RISE 1-3 DEGREES A DAY THROUGH THE WEEKEND...THEN
LEVEL OFF NEXT MONDAY.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR... RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR
ORZ616-617-620>625.
CA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR
CAZ280-281-284-285.
PACIFIC COASTAL WATERS...NONE.In the hours before
Special weather statement, Aug 12, 11:46 AM PDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
1146 AM PDT TUE AUG 12 2014
CAZ084-085-121930-
MODOC COUNTY CA-NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES CA-
1146 AM PDT TUE AUG 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MODOC COUNTY UNTIL 1230
PM PDT...
AT 1143 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
NEWELL TO 11 MILES EAST OF TIONESTA TO 6 MILES NORTHEAST OF HOWARDS
GULCH CAMPGROUND...AND MOVING NORTH AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
AREAS AFFECTED BY THESE STORMS INCLUDE...NEWELL AND CLEAR LAKE
NATIONAL WILDLIFE REFUGE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4198 12142 4198 12077 4172 12056 4134 12109
4174 12143
TIME...MOT...LOC 1846Z 221DEG 25KT 4179 12133 4169 12110
4158 12089
WRIGHTSpecial weather statement, Aug 12, 12:03 PM PDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 1203 PM PDT TUE AUG 12 2014 CAZ083-084-ORZ028-029-121945- KLAMATH BASIN OR-NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY CA-NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES CA-SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES OR- 1203 PM PDT TUE AUG 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KLAMATH... SOUTHEASTERN JACKSON AND EXTREME NORTHERN SISKIYOU COUNTIES UNTIL 1245 PM PDT... AT 1158 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE OF THE WOODS...OR 23 MILES WEST OF KLAMATH FALLS...MOVING NORTH AT 20 MPH. ADDITIONAL STORMS EXTEND SOUTH INTO NORTH CENTRAL SISKIYOU COUNTY. THESE STORMS WILL CONTINUE TO TRAIN ALONG THE CASCADES AND PRODUCE HEAVY RAIN. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE ALSO EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...FISH LAKE...MOUNT MCLOUGHLIN TRAILHEAD...FISH LAKE SNOW PARK...SUMMIT SNOWPARK...GREAT MEADOW SNOW PARK...HIGHWAY 140 NEAR LAKE OF THE WOODS...FOURMILE LAKE CAMPGROUND...ROCKY POINT UPPER KLAMATH LAKE AND MALONE SPRINGS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4255 12238 4255 12197 4196 12209 4197 12231 TIME...MOT...LOC 1900Z 181DEG 17KT 4232 12220 WRIGHT
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:46 PM PDT | Severe Thunderstorm Warning | MFR | Douglas | 44 min |
| Aug 12, 12:03 PM PDT | Special Weather Statement | MFR | Jackson | 42 min |
| Aug 12, 12:24 PM PDT | Special Weather Statement | MFR | 36 min | |
| Aug 12, 12:59 PM PDT | Special Weather Statement | MFR | Klamath | 46 min |
| Aug 12, 1:01 PM PDT | Special Weather Statement | MFR | Klamath | 44 min |
| Aug 12, 1:05 PM PDT | Special Weather Statement | MFR | 40 min | |
| Aug 12, 1:46 PM PDT | Special Weather Statement | MFR | 44 min | |
| Aug 12, 1:48 PM PDT | Special Weather Statement | MFR | 42 min | |
| Aug 12, 2:32 PM PDT | Special Weather Statement | MFR | Douglas | 43 min |
| Aug 12, 3:08 PM PDT | Special Weather Statement | MFR | Douglas | 37 min |
| Aug 12, 3:20 PM PDT | Severe Thunderstorm Warning | MFR | Douglas | 25 min |
| Aug 12, 3:46 PM PDT | Severe Thunderstorm Warning | MFR | Douglas, Jackson | 44 min |
| Aug 12, 3:50 PM PDT | Special Weather Statement | MFR | Jackson | 40 min |
| Aug 12, 4:14 PM PDT | Areal Flood Advisory | MFR | Douglas, Jackson | 3 hr |
| Aug 12, 4:29 PM PDT | Severe Thunderstorm Warning | MFR | Douglas, Jackson | 46 min |
Nearby
Severe Thunderstorm Warnings in Oregon, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.